# SDR UALA2012022001007

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 58,699 hours, 22,193 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 42L AT FRAME FR 57 IS CORRODED BEYOND LIMITS OF SRM.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION AND FOUND MATERIAL REMAINING TO BE BEYOND LIMITS OF SRM 53-00-00.  REMOVED DAMAGED STRINGER SECTION, FABRICATED A NEW STRINGER AND SPLICE SECTIONS AND INSTALLED PER SRM 53-00-13, FIG 201 ON NON ROUTINE E6811I.  PER SRM, THIS REPAIR MUST BE REINSPECTED AT DEFINED 085625 INTERVAL OF 60,000C FROM REPAIR EMBODIMENT, REF SRI 53-00-13-2-1-0, TABLE 205.  CURRENT PTC IS 22193C.
